Публикация №4335

Название публикацииON THE RATE OF CONVERGENCE FOR THE MEAN-FIELD APPROXIMATION OF CONTROLLED DIFFUSIONS WITH LARGE NUMBER OF PLAYERS
Название на другом языке
Тип публикацииСтатья
ИзданиеDynamic Games and Applications
ИздательНе задан
ISBN2153-0793
DOI10.1007/s13235-013-0095-6
Год издания2014
Том4
Номер2
ГлаваНе задан
Страницы208-230
АннотацияНе задан
АвторыКолокольцов Василий Никитич
и др.
ссылка в Internethttp://link.springer.com/article/10.1007%2Fs13235-013-0095-6
РИНЦ3
WoS7
Цитируемые
публикации авторов
ИПИ РАН

(2012) MEAN FIELD GAMES AND NONLINEAR MARKOV PROCESSES

(2012) NONLINEAR LEVY AND NONLINEAR FELLER PROCESSES: AN ANALYTIC INTRODUCTION

(2012) NONLINEAR MARKOV GAMES ON A FINITE STATE SPACE (MEAN-FIELD AND BINARY INTERACTIONS)

(2010) NONLINEAR MARKOV PROCESSES AND KINETIC EQUATIONS

(2007) NONLINEAR MARKOV SEMIGROUPS AND INTERACTING LEVY TYPE PROCESSES

(2013) ON EXISTENCE RESULTS OF GENERAL KINETIC EQUATIONS WITH A PATH-DEPENDENT FEATURE

(2006) ON THE REGULARITY OF SOLUTIONS TO THE SPATIALLY HOMOGENEOUS BOLTZMANN EQUATION WITH POLYNOMIALLY GROWING COLLISION KERNEL

(2013) SENSITIVITY ANALYSIS FOR HJB EQUATIONS WITH AN APPLICATION TO COUPLED BACKWARD-FORWARD SYSTEMS

(2010) UNDERSTANDING GAME THEORY: INTRODUCTION TO THE ANALYSIS OF MANY AGENT SYSTEMS WITH COMPETITION AND COOPERATION